# SDR SWAA2016012048189

- Difficulty date: October 17, 2015
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 43,162 hours, 29,389 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 5912175158BK
- Part serial: 276875
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER, UPPER BANANA FAIRING CRACKED SKIN AT REAR EDGE.  REPAIRED SKIN IAW EA.
